# SDR DHL2001727006

- Difficulty date: December 30, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3440 · Independent Position Determining System
- Part: Warning System
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLT CONTROL WARNING WOULD NOT TEST.  FOUND AURAL WARNING C/B OUT.REASON DUE TO POSABLE MX PULLING C/B DURING ENGINE RUN FOR ITEM 2P LOG PG 189878.REST C/B OPS CHK OK .
